Each strip contains 10 Tablets
Up to 15% Extra Discount for Members
Up to 15% Extra Discount for Members
2% Cash-back Points on All Orders
Each strip contains 10 Tablets
₹120 Original price was: ₹120.₹70Current price is: ₹70.
Caffeine (100mg) + Ergotamine (1mg) + Paracetamol (250mg) + Prochlorperazine (2.5mg) migr
₹120 Original price was: ₹120.₹70Current price is: ₹70.
Caffeine (100mg) + Ergotamine (1mg) + Paracetamol (250mg) + Prochlorperazine (2.5mg) migr
Each strip contains 10 Tablets